Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Baby has fever and pain in eyes with tiny spots around it. Temporary relief from advil

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Hi, my daughter is 29 months old. She started running a fever on Friday evening and she keeps complaining that her eyes hurt. We did go to the pool on Wednesday. The fever was not higher than 101. It comes down with advil but after a few hours is going back up. She has some tiny spots around her eyes (bluish little dots).
Posted Fri, 5 Apr 2013 in Child Health
Answered by Dr. Muhammad Ishfaq Habib 26 minutes later
Thanks for the query

The fever is always indicator of infection so it is most probable the your daughter have got an eye infection from the pool as the pool water is chlorinated and may disturb the normal flora of the eye which have caused infection to the eye.

It is recommended to visit pediatrician as she may require antibiotic either systemic or topical depending on infection and examination. however incase of fever you can use Advil at dose of 10-20mg/kg/dose

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor